Approximation of the attainability set for a controlled process
Matematičeskie zametki, Tome 41 (1987) no. 1, pp. 71-76
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1987_41_1_a7,
author = {M. S. Nikol'skii},
title = {Approximation of the attainability set for a controlled process},
journal = {Matemati\v{c}eskie zametki},
pages = {71--76},
year = {1987},
volume = {41},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1987_41_1_a7/}
}
M. S. Nikol'skii. Approximation of the attainability set for a controlled process. Matematičeskie zametki, Tome 41 (1987) no. 1, pp. 71-76. http://geodesic.mathdoc.fr/item/MZM_1987_41_1_a7/